Título
Autor(es)
Fecha de publicación
2021-10-22
Tipo de recurso
Artículo de investigación
URL del rcurso digital
Entidad del repositorio
Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas
The Electronic Journal of Combinatorics (E-JC); https://www.combinatorics.org/ojs/index.php/eljc/article/view/v28i4p15
Resumen
For n⩾5, we prove that every n×n matrix M=(ai,j) with entries in {−1,1} and absolute discrepancy |disc(M)|=|∑ai,j|⩽n contains a zero-sum square except for the split matrices (up to symmetries). Here, a square is a 2×2 submatrix of M with entries ai,j, ai+s,s, ai,j+s, ai+s,j+s for some s⩾1, and a split matrix is a matrix with all entries above the diagonal equal to -1 and all remaining entries equal to 1. In particular, we show that for n>5 every zero-sum n×n matrix with entries in {−1,1} contains a zero-sum square.
URI
metadata.dc.identifier.bibliographiccitation
A. Arévalo, A. Montejo and E. Roldán, Zero-sum squares in bounded discrepancy {−1,1}-matrices, The Electronic Journal of Combinatorics, vol. 28, (2021), no. 4, 1-14, https://repositorioccm.matmor.unam.mx/handle/123456789/172
Licencia Creative Commons
El uso de este contenido digital se rige por una licencia Creative Commons BY-ND 4.0 Internacional, https://creativecommons.org/licenses/by-nd/4.0/legalcode.es/, fecha de asignación de la licencia 2021-10-22.
Aparece en las colecciones: | Artículos de Investigación
|